# SDR DALA2025072205499

- Difficulty date: July 18, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 74,864 hours, 28,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1092249) AFT CARGO COMPARTMENT UNDER VACUUM WASTE COMPARMENT STA 867 TO 847 LBL 25 HAS CORROSION. REMOVED AND REPLACED AFT CARGO INTERCOSTAL UNDER VACUUM WASTE COMPT STA 847-867 LBL 25 IAW B 737 SRM 51-40-02.
